# SDR ASAA2023100845488

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,799 hours, 11,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES ON MASTER CAUTION RECALL EXTINGUISHES W/MASTER CAUTION RESET. GROUNDED - YES. UPON MY ARRIVAL "R PACK" LIGHT DOES NOT ILLUMINATE ON RECALL ANYMORE. #2 PZTC LOGGED "SRADA EXIT" PREVIOUS FLIGHT. PERFORMED B737-900 FIM 21-62 TASK 854, INITIAL EVALUATION OPS NML.
